| Model Number |
FF-410595 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes. a review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain.
Event or Problem Description
Healthcare professional reported "due to pain in breast".The device remains implanted.This record is for the left side.
Event or Problem Description
Patient representative later reported "evidence has emerged over time that these implants and expanders cause a form of cancer known as breast-implant associated anaplastic large cell lymphoma (bia-alcl)." the device has been explanted.